
Научная деятельность
Статьи (36) Подробнее
1 |
Estélyi I.
, Karabáš J.
, Mednykh A.
, Nedela R.
The Jacobian of a graph and graph automorphisms Discrete Mathematics. 2025. V.348. N2. 114259 :1-8. DOI: 10.1016/j.disc.2024.114259 WOS Scopus OpenAlex |
2 |
Медных А.Д.
, Медных И.А.
, Соколова Г.К.
Структура характеристического полинома матрицы Лапласа циркулянтного графа с нефиксированными скачками Математические труды. 2025. Т.28. №1. С.94–112. DOI: 10.25205/1560-750X-2025-28-1-94-112 |
3 |
Mednykh A.D.
, Mednykh I.A.
, Sokolova G.K.
One can hear a discrete rectangular torus Вестник Омского университета. 2025. V.30. N1. P.4-11. DOI: 10.24147/1812-3996.2025.1.4-11 РИНЦ |
4 |
Mednykh A.D.
, Qutbaev A.B.
Hyperbolic volumes of two bridge cone-manifolds Известия Иркутского государственного университета. Серия: Математика (Bulletin of Irkutsk State University. Series Mathematics). 2025. V.51. P.21-33. DOI: 10.26516/1997-7670.2025.51.21 WOS РИНЦ OpenAlex |
5 |
Abrosimov N.
, Kolpakov A.
, Mednykh A.
Euclidean volumes of hyperbolic knots Proceedings of the American Mathematical Society. 2024. V.152. P.869-881. DOI: 10.1090/proc/16353 WOS Scopus РИНЦ OpenAlex |
6 |
Kwon Y.S.
, Mednykh A.
, Медных И.А.
On the Structure of Laplacian Characteristic Polynomial of Circulant Graphs Doklady Mathematics. 2024. V.109. N1. P.25–29. DOI: 10.1134/s1064562424701771 WOS Scopus РИНЦ OpenAlex |
7 |
Mednykh A.D.
, Mednykh I.A.
The Kirchhoff indices for circulant graphs Siberian Mathematical Journal. 2024. V.65. N6. P.1359-1372. DOI: 10.1134/S0037446624060107 WOS Scopus РИНЦ OpenAlex |
8 |
Квон Й.С.
, Медных А.Д.
, Медных И.А.
О структуре характеристического полинома Лапласа для циркулянтных графов Доклады Академии наук. Серия: Математика, информатика, процессы управления. 2024. Т.515. №1. С.34-39. DOI: 10.31857/S2686954324010059 РИНЦ OpenAlex |
9 |
Медных А.Д.
, Медных И.А.
Индекс Кирхгофа для циркулянтных графов Сибирский математический журнал. 2024. Т.65. №6. С.1191–1206. DOI: 10.33048/smzh.2024.65.610 РИНЦ |
10 |
Mednykh A.
, Mednykh I.
Complexity of circulant graphs with non-fixed jumps, its arithmetic properties and asymptotics Ars Mathematica Contemporanea. 2023. V.23. N1. #P1.08 :1-16. DOI: 10.26493/1855-3974.2530.e7c WOS Scopus РИНЦ OpenAlex |
11 |
Evans R.J.
, Goryainov S.
, Konstantinova E.V.
, Mednykh A.D.
A general construction of strictly Neumaier graphs and a related switching Discrete Mathematics. 2023. V.346. N7. 113384 :1-11. DOI: 10.1016/j.disc.2023.113384 WOS Scopus РИНЦ OpenAlex |
12 |
Kamalov U.P.
, Kutbaev A.B.
, Mednykh A.D.
The Generating Function is Rational for the Number of Rooted Forests in a Circulant Graph Siberian Advances in Mathematics. 2023. V.33. N4. P.261-267. DOI: 10.1134/s1055134423040041 Scopus РИНЦ OpenAlex |
13 |
Медных А.Д.
, Медных И.А.
Циклические накрытия графов. Перечисление отмеченных остовных лесов и деревьев, индекс Кирхгофа и якобианы Успехи математических наук. 2023. Т.78. №3(471). С.115-164. DOI: 10.4213/rm10098 РИНЦ MathNet OpenAlex |
14 |
Камалов У.
, Кутбаев А.
, Медных А.Д.
О рациональности производящей функции для числа корневых лесов циркулянтных графов Математические труды. 2023. Т.26. №2. С.129-137. DOI: 10.33048/mattrudy.2023.26.206 |
15 |
Grunwald L.A.
, Mednykh A.D.
, Mednykh I.A.
Spectral invariants of graphs and their applications to combinatorics Вестник Омского университета. 2023. V.28. N5. P.13-25. DOI: 10.24147/1812-3996.2023.5.13-25 РИНЦ OpenAlex |
16 |
Mednykh A.D.
, Mednykh I.A.
Cyclic coverings of graphs. Counting rooted spanning forests and trees, Kirchhoff index, and Jacobians Russian Mathematical Surveys. 2023. V.78. N3. P.501-548. DOI: 10.4213/rm10098e WOS Scopus РИНЦ OpenAlex |
17 |
Mednykh A.
On the Riemann-Hurwitz formula for regular graph coverings Contemporary Mathematics. 2022. V.776. P.301-309. DOI: 10.1090/conm/776/15618 Scopus РИНЦ OpenAlex |
18 |
Chelnokov G.
, Mednykh A.
ON THE COVERINGS OF HANTZSCHE-WENDT MANIFOLD Tohoku Mathematical Journal. 2022. V.74. N2. P.313-327. DOI: 10.2748/tmj.20210308 WOS Scopus РИНЦ OpenAlex |
19 |
Kwon Y.S.
, Mednykh A.D.
, Mednykh I.A.
On Jacobian group and complexity of the Y-graph Сибирские электронные математические известия (Siberian Electronic Mathematical Reports). 2022. V.19. N2. P.662-673. DOI: 10.33048/semi.2022.19.055 WOS Scopus РИНЦ |
20 |
Mednykh A.D.
, Mednykh I.A.
, Yudin I.N.
On Jacobian group of the Δ-graph Bulletin of National University of Uzbekistan: Mathematics and Natural Sciences. 2022. V.5. N4. 2 :1-13. DOI: 10.56017/2181-1318.1233 РИНЦ OpenAlex |
21 |
Sadullaev A.S.
, Varisov A.K.
, Mednykh A.D.
, Тетенов А.В.
75-th anniversary of V.V.Aseev Bulletin of National University of Uzbekistan: Mathematics and Natural Sciences. 2022. V.5. N3. 1 :1-12. DOI: 10.56017/2181-1318.1224 РИНЦ OpenAlex |
22 |
Mednykh A.D.
, Vuong B.
On hyperelliptic Euclidean 3-manifolds Journal of Knot Theory and its Ramifications. 2021. V.30. N10. 21400015 . DOI: 10.1142/S0218216521400010 WOS Scopus OpenAlex |
23 |
Mednykh A.D.
, Mednykh I.A.
Plans’ Periodicity Theorem for Jacobian of Circulant Graphs Doklady Mathematics. 2021. V.103. N3. P.139-142. DOI: 10.1134/S1064562421030121 WOS Scopus OpenAlex |
24 |
Mednykh A.D.
VOLUMES OF TWO-BRIDGE CONE MANIFOLDS IN SPACES OF CONSTANT CURVATURE Transformation Groups. 2021. V.26. N2. P.601-629. DOI: 10.1007/s00031-020-09632-x WOS Scopus OpenAlex |
25 |
Kwon Y.S.
, Mednykh A.D.
, Mednykh I.A.
Complexity of the circulant foliation over a graph Journal of Algebraic Combinatorics. 2021. V.53. N1. P.115-129. DOI: 10.1007/s10801-019-00921-7 WOS Scopus OpenAlex |
26 |
Estélyi I.
, Karabáš J.
, Nedela R.
, Mednykh A.
On a representation of the automorphism group of a graph in a unimodular group Discrete Mathematics. 2021. V.344. N12. 112606 . DOI: 10.1016/j.disc.2021.112606 WOS Scopus OpenAlex |
27 |
Abrosimov N.
, Mednykh A.
Geometry of knots and links IRMA Lectures in Mathematics and Theoretical Physics. 2021. V.33. P.433-454. DOI: 10.4171/irma/33-1/20 OpenAlex |
28 |
Mednykh A.D.
FIXED POINTS OF CYCLIC GROUPS ACTING PURELY HARMONICALLY ON A GRAPH Сибирские электронные математические известия (Siberian Electronic Mathematical Reports). 2021. V.18. N1. P.617-621. DOI: 10.33048/semi.2021.18.044 WOS Scopus OpenAlex |
29 |
Mednykh A.D.
, Mednykh I.A.
On Rationality of Generating Function for the Number of Spanning Trees in Circulant Graphs Algebra Colloquium. 2020. V.27. N1. P.87-94. DOI: 10.1142/S1005386720000085 WOS Scopus OpenAlex |
30 |
Mednykh A.
, Mednykh I.
Two Moore’s Theorems for Graphs Rendiconti dell'Istituto di Matematica dell'Universita di Trieste. 2020. V.52. P.469-476. DOI: 10.13137/2464-8728/30918 Scopus OpenAlex |
31 |
Mednykh A.D.
, Mednykh I.A.
The number of spanning trees in circulant graphs, its arithmetic properties and asymptotic Discrete Mathematics. 2019. V.342. N6. P.1772-1781. DOI: 10.1016/j.disc.2018.08.030 WOS Scopus OpenAlex |
32 |
Mednykh A.D.
, Mednykh I.A.
Asymptotics and Arithmetical Properties of Complexity for Circulant Graphs Doklady Mathematics. 2018. V.97. N2. P.147-151. DOI: 10.1134/S1064562418020138 WOS Scopus OpenAlex |
33 |
Kudina E.S.
, Mednykh A.D.
On the asymptotics of volume for non-Euclidean simplices Russian Mathematical Surveys. 2017. V.72. N5. P.974-976. DOI: 10.1070/RM9795 WOS Scopus OpenAlex |
34 |
Kwon Y.S.
, Mednykh A.D.
, Mednykh I.A.
On Jacobian group and complexity of the generalized Petersen graph GP(n,k) through Chebyshev polynomials Linear Algebra and Its Applications. 2017. V.529. P.355-373. DOI: 10.1016/j.laa.2017.04.032 WOS Scopus OpenAlex |
35 |
Mednykh A.D.
, Vesnin A.Y.
Covering properties of small volume hyperbolic 3-manifolds Journal of Knot Theory and its Ramifications. 1998. V.7. N3. P.381-392. DOI: 10.1142/S021821659800019X WOS Scopus OpenAlex |
36 |
Vesnin A.Y.
, Mednykh A.D.
Hyperbolic volumes of Fibonacci manifolds Siberian Mathematical Journal. 1995. V.36. N2. P.235-245. DOI: 10.1007/BF02110146 WOS Scopus OpenAlex |
Тезисы докладов (2) Подробнее
1 |
Mednykh A.D.
Spectral Invariants of Graphs and Their Applications to Combinatorics В сборнике Abstracts of the conference 'Symmetries of Discrete Objects". 2024. – C.21. |
2 |
Mednykh A.D.
Modelling of knots and links in spaces of constant curvature В сборнике Международная конференция по геометрическому анализу, посвящённая памяти академика Ю.Г. Решетняка, 23–29 октября 2022 г. Тезисы докладов. – ИПЦ НГУ., 2022. – C.85. – ISBN 9785443713779. |
Доклады на конференциях (18) Подробнее
1 |
Медных А.Д.
Гиперэллиптические римановые поверхности и их многомерные аналоги IV Конференция математических центров России, посвященная 300-летию СПбГУ и РАН. 06-11 авг. 2024 |
2 |
Медных А.Д.
О сложности графa Кэли на диэдральной группе Комбинаторно-вычислительные методы алгебры и логики 15-19 июл. 2024 |
3 |
Медных А.Д.
О спектре и сложности графов Кэли диэдральной группы Конференция по комплексному анализу и геометрии 27-31 мая 2024 |
4 |
Mednykh A.D.
Spectral Invariants of Graphs and Their Applications to Combinatorics "Symmetries of Discrete Objects" 12-16 Feb 2024 |
5 |
Mednykh A.D.
, Mednykh I.A.
«Holomorphic mapping of hyperelliptic Riemann surfaces and their generalization» Конструктивные методы теории римановых поверхностей и приложения, 13-17 ноября 2023, г. Сочи 13-17 Nov 2023 |
6 |
Mednykh A.D.
Spectral invariants of cyclic covering of graphs and their applications in combinatorial analysis 2023 Ural Workshop on Group Theory and Combinatorics 21-27 Aug 2023 |
7 |
Mednykh A.D.
Spectral invariants of circulant graphs and their application in combinatorial analysis 32nd St.Petersburg Summer Meeting in Mathematical Analysis 01-06 Jul 2023 |
8 |
Медных А.Д.
Методы комплексного анализа в теории узлов Вторая конференция Математических центров России 07-11 нояб. 2022 |
9 |
Mednykh A.D.
Modelling of knots and links in spaces of constant curvature Международнaя конференция по геометрическому анализу, посвященная памяти академика Юрия Григорьевича Решетняка (26.09.1929–17.12.2021) 23-29 Oct 2022 |
10 |
Медных А.Д.
Геометрические методы решения уравнений Шлефли Международная конференция по математическому анализу и дифференциальным уравнениям 19-23 сент. 2022 |
11 |
Mednykh A.D.
Volumes of knots and links in spaces of constant curvature Geometry and Topology of 3-Manifolds 17-21 Sep 2022 |
12 |
Mednykh A.D.
Realisation of knots and links in spaces of constant curvature International conference «Knot theory and applications» 29 Jun - 5 Jul 2022 |
13 |
Mednykh A.D.
Volumes of two-bridge cone-manifolds in spaces of constant curvature International conference "Conformal Geometry and Low Dimensional Manifolds" 27 Jun - 1 Jul 2022 |
14 |
Mednykh A.D.
Cyclic coverings of graphs and Chebyshev polynomial International conference "Complex approximations, orthogonal polynomials and applications" 20-24 Jun 2022 |
15 |
Медных А.Д.
Объемы узлов и зацеплений в пространствах постоянной кривизны Алгебра и геометрия: конференция, посвященная 70-летию В. С. Куликова 23-27 мая 2022 |
16 |
Mednykh A.D.
, Mednykh I.A.
On the number of holomorphic maps from one Riemann surface onto anothe Spring Eastern Virtual Sectional Meeting of the American Mathematical Society, March 19-20, 2022, Special Session on Automorphisms of Riemann Surfaces, Subgroups of Mapping Class Groups and Related Topics 19-20 Mar 2022 |
17 |
Mednykh A.D.
, Mednykh I.A.
On the number of holomorphic maps from one Riemann surface onto another Spring Eastern Virtual Sectional Meeting of the American Mathematical Society, March 19-20, 2022, Special Session on Automorphisms of Riemann Surfaces, Subgroups of Mapping Class Groups and Related Topics 19-20 Mar 2022 |
18 |
Медных А.Д.
Спектральные инварианты циклических накрытий графов и их применение в комбинаторном анализе Конференция по комплексному анализу и его приложениям 09-13 сент. 0023 |
Ученые степени
1989 - Доктор наук по специальности 01.01.04 - Геометрия и топология
Ученые звания
1990 - Профессор